# SDR ERAA201000004

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Aircraft time: 38,066 hours, 48,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 3086070843004
- Condition: Inoperative
- Location: Cockpit
- Part time: 38,066 hours, 48,915 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN EXTENDING GEAR IN KSM, NONE OF THE GREEN INDICATORS FOR THE GEAR DOWN & LOCKED INDICATION ILLUMINATED.  RAN THROUGH QRH.  RETURNED TO ANC, FLEW BY TO VISUALLY CONFIRM GEAR DOWN.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LIGHT BULBS IN GEAR DOWN POSITION INDICATOR LIGHTS & OPS CHECKED GOOD.
